| Catalog Number |
00515048200 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).The device was returned with the batteries removed from the pack.Functional testing found the device did power on and function normally in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found electrolyte leaked inside of the pack.There did not appear to be damage to the wiring of the pack.No other damage was found.Review of the device history records identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to a design and manufacturing issue.The reported event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.E1.Telephone number: (b)(6).G2.Country: china.
Event or Problem Description
It was reported that during surgery, the device stopped working 10 seconds after being used.There was no patient impact or delay in the procedure.During product evaluation it was found that the battery leaked electrolyte.Due diligence is complete and there is no additional information available.